# SDR USAA920081617

- Difficulty date: August 12, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,679 hours, 38,143 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C19 MAJOR REPAIR NR 6124120 - CRACK IN DOME WEB AT BS 1016, S6L.  REPAIRED DOME WEB AT BS 1016, S6L IAW EA NR 130098.
